# SDR CALA2018060531325

- Difficulty date: May 19, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 90,483 hours, 12,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 107051
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY BATTERY HAD LOW CAPACITY.  REPLACED THE BATTERY AND OP TESTED NORMAL IAW AMM 33-51-06-960-802, REV 82.
